# SDR MASA200700089

- Difficulty date: February 10, 2007
- Submitted: April 30, 2007
- Operation: Air carrier
- Aircraft: N37218
- Make and model: Cndair CL6002B19
- Aircraft serial: 7218
- Aircraft time: 24,036 hours, 17,944 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: NR
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ASH 2816 SBP.  RIGHT SIDE EMERGENCY EXIT LIGHT INOP.  MAINTENANCE SECURED THE CONNECTOR, OP'S  GOOD.
